# SDR CA091215002

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 704A41512003
- Condition: Departed
- Location: Fwd Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ON DESCENT FROM 9000 FT ASL A VIBRATION ON THE LT FWD DOOR WINDOW SLIDER WAS NOTED BY THE PASSENGER WHO TRIED TO HOLD THE SLIDER FROM VIBERATING. WHILE THE PILOT STARTED TO SLOW THE AIRCRAFT THE SLIDING WINDOW AND BONDED RAILS DEPARTED THE AIRCRAFT AND THE PILOT WAS ABLE TO YAW TO TRY AND KEEP WINDOW FROM HITTING TAIL ROTOR.  THE AIRCRAT LANDED AT BASE WITHOUT INCIDENT AND AFTER INSPECTION NO OTHER DAMAGE WAS FOUND. (TC NR 20091215002)
